# SDR UPS01435930

- Difficulty date: May 11, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, NR 1 PYLON - RESERVOIR LT STRUCTURE RIB CRACK FOUND AS MARKED.  NR 1 PYLON HYD RESERVOIR LT RIB REPLACED PER SRM 51-10-01.  LEAK CHECKED SATISFACTORY PER MM 29-11-00.
